2003 Colloquium on Differential Equations and Applications, Maracaibo, Venezuela.
Electron. J. Diff. Eqns., Conference 13, 2005, pp. 65-74.

Spectral decomposition theorem for compact self-adjoint operators in prehilbert spaces

Hanzel Larez


Published May 30, 2005.
Math Subject Classifications: 34L05, 47B07
Key Words: Hilbert spaces; prehilbert; self-adjoint; super-injective; compact operator; complete orthonormal systems

Show me the PDF file (203K), TEX file, and other files for this article.

Hanzel Lárez
Departamento de Física y Matemáticas, Núcleo Universitario "Rafael Rangel"
Universidad de Los Andes
Trujillo, Trujillo, Venezuela
email: larez@ula.ve

Return to the EJDE web page